I've read a bunch of these postings and I am wondering if anyone else feels uncomfortable during sex with the Paragard IUD? I swear that certain positions feel completely different and prettyawful during sex and I didn't start having this issue until after having the Paragard inserted. It will be 2 years in May and I feel like I have been a mess. I tried to tell myself that I just needed a little time to get back to normal after having my son, but I feel like things have gotten worse. Cramps are horrific and the mood swings I experience during my cycle are unbearable and quite troublesome. I have also had the hardest time shedding the extra pounds. I workout at least 6 days a week and eat well and nothing changes. Has anyone else had this issue as well? Thinking of having it taken out in the next couple of weeks, but the alternatives don't seem any better.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.